# SDR CA070514037

- Difficulty date: March 21, 2007
- Submitted: June 7, 2007
- Operation: General aviation
- Engine: Pwa PT6A65AR
- Propeller: Hartzl HCB5MP3
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Noisy
- Stage of operation: TO
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: C

## Discrepancy

(CAN) THE ENGINE EMITTED A NOISE ON TAKEOFF ROLL ACCOMPANIED BY AN UNCOMMANDED REDUCTION IN POWER.  TAKEOFF WAS ABORTED.  MFG WILL MONITOR INVESTIGATION OF THE EVENT AND WILL ADVISE OF ROOT CAUSE ONCE ESTABLISHED. (TC NR 20070514037)
